MathSciNet Relay Station
MathSciNet bibliographic data
MR1317040 46B04 (47H99)
Jun, Kil-Woung; Park, Dal-Won Almost linearity of $\epsilon$-bi-Lipschitz maps between real Banach spaces. Proc. Amer. Math. Soc. 124 (1996), no. 1, 217–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement